# SDR CA141010011

- Difficulty date: September 29, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW EXPERIENCED AN OIL PRESSURE LOSS ON THE LT ENGINE DURING CLIMB OUT.  THE CREW FOLLOWED THE EMERGENCY PROCEDURES AND SHUTDOWN ENGINE, TURNED AROUND AND LANDED BACK AT POINT OF DEPARTURE.  DURING INSPECTION, AN OIL LEAK WAS FOUND FROM THE BOTTOM OF THE ENGINE NEAR THE FUEL MANIFOLD/EMERGENCY SHUTOFF CONNECTION. FURTHER INVESTIGATION REVEALED OIL IN THE BYPASS POOLED UP AT THE LOW POINT OF THE ENGINE.  THE OIL APPEARED TO BE COMING FROM THE FRONT SIDE OF THE ENGINE.  ALSO, FOUND WAS OIL POOLING UP IN THE COMPRESSOR CORE AROUND THE FIRST STAGE STATORS.  OIL ALSO APPEARS TO HAVE BEEN STREAKING DOWN THE FAN BLADES.  ENGINE WILL BE REMOVED FOR REPAIR.
